TheLupusSite.com banner

1 - 3 of 3 Posts

·
Registered
Joined
·
28 Posts
Discussion Starter #1
Hi there,

I wanted to ask some advice, I have been taking Mepacrine since mid October 2008 (50mgs) a day and it has really helped with my skin. However the past few weeks I have noticed that I have a buzzing in my right ear it has also become more sensitive to loud noises. I have been to my GP and she has checked out my ear and said that there was no infection there. I also called my dermy to see if he could shed any light on it. He advised me to stop taking the mepacrine for a week and then see if my ear improves. I am really reluctant to do this as I'm sure my skin will flare up again.

Has anyone had anything similar happen to them whilst taking Mepacrine?

Many thanks for reading this.

Take care, love Maria
 

·
Administrator
Joined
·
10,167 Posts
Hi Maria,

I understand your reluctance to stop the medication especially since it has been so helpful. I wish had some information for you but I have not used this medication. Hopefully some else will come along and be able to help you.

Take care,
Lazylegs
 

·
Registered
Joined
·
4,444 Posts
This is listed as a side effect for a few people from the medication on
some reputable sites. It is a possibility... perhaps you should ask the dermy
if it is serious or likely to become permanent if you stay on the medication (assuming it is caused by the medication).
 
1 - 3 of 3 Posts
Top